An approximate solution of the inverse spectral problem for the Laplace operator
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 250-253
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper is devoted to an approximate solution of the inverse spectral problem for the Laplace operator with the multiple spectrum.
Keywords:
an inverse problem, an approximate solution, Laplace operator, a multiple spectrum.
@article{VSGTU_2008_117_2_a27,
author = {G. A. Zakirova},
title = {An approximate solution of the inverse spectral problem for the {Laplace} operator},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {250--253},
year = {2008},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a27/}
}
TY - JOUR AU - G. A. Zakirova TI - An approximate solution of the inverse spectral problem for the Laplace operator JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 250 EP - 253 VL - 117 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a27/ LA - ru ID - VSGTU_2008_117_2_a27 ER -
%0 Journal Article %A G. A. Zakirova %T An approximate solution of the inverse spectral problem for the Laplace operator %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 250-253 %V 117 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a27/ %G ru %F VSGTU_2008_117_2_a27
G. A. Zakirova. An approximate solution of the inverse spectral problem for the Laplace operator. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 250-253. http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a27/
[1] Danford N., Shvarts Dzh. T., Lineinye operatory. Spektralnaya teoriya, Izd-vo inostr. lit., M., 1962, 1064 pp.
[2] Titchmarsh E. Ch., Razlozheniya po sobstvennym funktsiyam, svyazannye s differentsialnymi uravneniyami vtorogo poryadka, Izd-vo inostr. lit., M., 1961, 555 pp.
[3] Sedov A. I., Zakirova G. A., “Obratnaya zadacha spektralnogo analiza dlya stepeni operatora Laplasa na ravnobedrennom pryamougolnom treugolnike”, Vestn. Sam. gos. un-ta. Estestvennonauchn. ser., 2008, no. 2(61), 34–42